AMS eContent Search Results
Matches for: msc=(46L06) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Leonel Robert and Aaron Tikuisis. Nuclear dimension and $\mathcal{Z}$-stability of non-simple $\mathrm{C}^*$-algebras. Trans. Amer. Math. Soc. 369 (2017) 4631-4670.
Abstract, references, and article information   
View Article: PDF

[2] Robert J. Archbold, Douglas W. B. Somerset and Richard M. Timoney. Completely bounded mappings and simplicial complex structure in the primitive ideal space of a $C^*$-algebra. Trans. Amer. Math. Soc. 361 (2009) 1397-1427. MR 2457404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1